# SDR SWAA2021052474012

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 54,267 hours, 32,412 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521 WB DAMAGED WITH A CURLED CORNER. ; / C/W EA 21-157-01346; C/W EA 21-157-01346; C/W EA 21-157-01346
